# SDR SWIA2020050150437

- Difficulty date: February 21, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5751 · Ailerons
- Part: Fastener
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON HINGE FITTING #1, I/B HARDWARE ON THE FWD SPAR CORRODED.   (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED LEFT WING AILERON HINGE FITTING #1 INBD HARDWARE IAW CRJ 200 AMM AND CRJ 200 CMM SEE CAMP 20179195
